# SDR CALA2017022400468

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 9,437 hours, 911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY FLASHLIGHT DOES NOT TEST. REPLACED BATTERY PACK FOR EMERG FLASHLIGHT AT SEAT 4L.  CHECKS GOOD.
